# SDR SWAA2023071973138

- Difficulty date: June 29, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N8545V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63573
- Aircraft time: 19,492 hours, 9,607 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 231RF HAS MULTIPLE DENTS AND PULLING FIBERS<[01] R/R ON TASK CARD #TTG8Q00L8EQF
